# SDR UALA2013062504401

- Difficulty date: June 22, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 44,247 hours, 18,651 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S  WINDSHIELD HAS AIR LEAK/SLIPSTREAM NOISE.  STARTS AT ABOUT 220KTS ALL ALTITUDES. FOUND WINDOW UPPER RETAINER  BOLTS LOOSE, TORQUE CHECKED WINDOW FASTENERS AND RESEALED.
